American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B37) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 33 found      Go to page: 1 2

[1] Sen Zhu and Chun Guang Li. Complex symmetric weighted shifts. Trans. Amer. Math. Soc. 365 (2013) 511-530.
Abstract, references, and article information   
View Article: PDF

[2] Milton Cobo, Carlos Gutierrez and Jaume Llibre. Flows without wandering points on compact connected surfaces. Trans. Amer. Math. Soc. 362 (2010) 4569-4580. MR 2645042.
Abstract, references, and article information   
View Article: PDF

[3] Raúl E. Curto and Jasang Yoon. Jointly hyponormal pairs of commuting subnormal operators need not be jointly subnormal. Trans. Amer. Math. Soc. 358 (2006) 5139-5159. MR 2231888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Karlheinz Gröchenig and Michael Leinert. Symmetry and inverse-closedness of matrix algebras and functional calculus for infinite matrices. Trans. Amer. Math. Soc. 358 (2006) 2695-2711. MR 2204052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Raúl E. Curto and Woo Young Lee. $k$-hyponormality of finite rank perturbations of unilateral weighted shifts. Trans. Amer. Math. Soc. 357 (2005) 4719-4737. MR 2165385.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Marcin Bownik and Kwok-Pun Ho. Atomic and molecular decompositions of anisotropic Triebel-Lizorkin spaces. Trans. Amer. Math. Soc. 358 (2006) 1469-1510. MR 2186983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Svetlana Roudenko. Matrix-weighted Besov spaces. Trans. Amer. Math. Soc. 355 (2003) 273-314. MR 1928089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Fernando León-Saavedra and Alfonso Montes-Rodríguez. Spectral theory and hypercyclic subspaces. Trans. Amer. Math. Soc. 353 (2001) 247-267. MR 1783790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Kit C. Chan and Zeljko Cuckovic. $C^\ast$-algebras generated by a subnormal operator. Trans. Amer. Math. Soc. 351 (1999) 1445-1460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Héctor N. Salas. Hypercyclic weighted shifts . Trans. Amer. Math. Soc. 347 (1995) 993-1004. MR 1249890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Stefan Richter and Carl Sundberg. Invariant subspaces of the Dirichlet shift and pseudocontinuations . Trans. Amer. Math. Soc. 341 (1994) 863-879. MR 1145733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Sivaram K. Narayan. Quasidiagonality of direct sums of weighted shifts . Trans. Amer. Math. Soc. 332 (1992) 757-774. MR 1012511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Laurent Marcoux. On the distance between unitary orbits of weighted shifts . Trans. Amer. Math. Soc. 326 (1991) 585-612. MR 1010887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] James W. Carlson. The spectra and commutants of some weighted composition operators . Trans. Amer. Math. Soc. 317 (1990) 631-654. MR 979958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Raúl E. Curto and Lawrence A. Fialkow. Similarity, quasisimilarity, and operator factorizations . Trans. Amer. Math. Soc. 314 (1989) 225-254. MR 962277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] José Barría and Kenneth R. Davidson. Unicellular operators . Trans. Amer. Math. Soc. 284 (1984) 229-246. MR 742423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Ridgley Lange. Sets of essentially unitary operators . Trans. Amer. Math. Soc. 281 (1984) 65-75. MR 719659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] C. de Boor, S. Friedland and A. Pinkus. Inverses of infinite sign regular matrices . Trans. Amer. Math. Soc. 274 (1982) 59-68. MR 670918.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Carl de Boor. The inverse of a totally positive bi-infinite band matrix . Trans. Amer. Math. Soc. 274 (1982) 45-58. MR 670917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Quentin F. Stout. Schur products of operators and the essential numerical range . Trans. Amer. Math. Soc. 264 (1981) 39-47. MR 597865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Earl Berkson and Horacio Porta. One-parameter groups of isometries on Hardy spaces of the torus: spectral theory . Trans. Amer. Math. Soc. 227 (1977) 357-370. MR 0451035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Joseph J. Bastian. A decomposition of weighted translation operators . Trans. Amer. Math. Soc. 224 (1976) 217-230. MR 0420327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Richard J. Fleming and James E. Jamison. Adjoint abelian operators on $L\sp{p}$ and $C(K)$ . Trans. Amer. Math. Soc. 217 (1976) 87-98. MR 0394279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] George R. Barnes and Robert Whitley. The oscillation of an operator on $L\sp{p}$ . Trans. Amer. Math. Soc. 211 (1975) 339-351. MR 0405158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Donal P. O’Donovan. Weighted shifts and covariance algebras . Trans. Amer. Math. Soc. 208 (1975) 1-25. MR 0385632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] J. K. Brooks and P. W. Lewis. Linear operators and vector measures . Trans. Amer. Math. Soc. 192 (1974) 139-162. MR 0338821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Philip J. Boland and Seán Dineen. Convolution operators on $G$-holomorphic functions in infinite dimensions . Trans. Amer. Math. Soc. 190 (1974) 313-323. MR 0407599.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Arthur Lubin. Isometries of $\sp{\ast} $-invariant subspaces . Trans. Amer. Math. Soc. 190 (1974) 405-415. MR 0338823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] John William Rice. $p$-absolutely summing operators and the representation of operators on function spaces . Trans. Amer. Math. Soc. 188 (1974) 53-75. MR 0336429.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Earl Berkson and Horacio Porta. Hermitian operators and one-parameter groups of isometries in Hardy spaces . Trans. Amer. Math. Soc. 185 (1973) 331-344. MR 0338833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 33 found      Go to page: 1 2